Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 428909, 17 pages
Research Article

Space-Time Estimates on Damped Fractional Wave Equation

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Mathematics, University of Wisconsin-Milwaukee, Milwaukee, WI 53201, USA
3School of Science, Hangzhou Dianzi University, Hangzhou, Zhejiang 310018, China

Received 26 July 2013; Accepted 27 January 2014; Published 4 May 2014

Academic Editor: Nasser-eddine Tatar

Copyright © 2014 Jiecheng Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiecheng Chen, Dashan Fan, and Chunjie Zhang, “Space-Time Estimates on Damped Fractional Wave Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 428909, 17 pages, 2014. doi:10.1155/2014/428909